# SDR REXA2017032700398

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,909 hours, 14,912 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 4120T19P03
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CLIMB OUT CLBING SETTING PASS 13000 FT ENG NR2 ""HIGH OILTEMP"" QRH COMPLETE. STOPPED ENG NR2 AT IDLE SETTING ENG OIL TEMP 76 C TEMP WOULD 
DECREASE TO GREEN IN IDLE THRUST. REMOVED AND REPLACED THE OIL LEVEL / OIL TEMPERATURE SENSOR IAW AMM TASK 79-31-01-000-801. PERFORMED THE OPERATIONAL TEST OF THE OIL INDICATING SYSTEM SATISFACTORY IAW AMM 79-30-00 AT THIS TIME.
